# SDR QXEA0000239

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Bs 222 - 424
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LIGHTNING STRIKE PITS ALONG RIGHT SIDE OF FUSELAGE BETWEEN STATION X222.0 AND X424.12, BETWEEN STRINGER 26S AND 28S.  REPAIRED IAW RD 8-53-4762.
